Pacific Journal of Mathematics

Some triple integral equations.

John S. Lowndes

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 515-521.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970062

Mathematical Reviews number (MathSciNet)
MR0313738

Zentralblatt MATH identifier
0233.45020

Subjects
Primary: 45F05: Systems of nonsingular linear integral equations

Citation

Lowndes, John S. Some triple integral equations. Pacific J. Math. 38 (1971), no. 2, 515--521. https://projecteuclid.org/euclid.pjm/1102970062


Export citation

References

  • [1] J. C. Cooke, The solution of triple integral equations in operational form, Quart. J. Mech. Appl. Math., 18 (1965), 57-72.
  • [2] A. Erdelyi, Some dual integral equations, SIAM J. Appl. Math., 16 (1968), 1338-1340.
  • [3] I. N. Sneddon, Functional Analysis, Handbuch der Physik, Vol. 2, Springer-Verlag, Berlin, 1955. 4.9Mixed boundary value problems in potential theory, North-Holland, 1966.
  • [5] R. P. Srivastav and K. S. Parihar, Dual and triple integral equations involving inverse Mellin transforms,SIAM J. Appl. Math., 16 (1968), 126-133.